# SDR CA990129015

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Mixing Valve
- Part number: BYLB504371
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, SMOKE NOTED IN AFT CABIN FOLLOWED BY AIR CONDITIONER CIRCUIT BREAKER TRIPPING.  INSPECTION SHOWED THAT THE LEFT MIXING VALVE HAD INTERNALLY SHORTED ITSELF TO GROUND DAMAGING THE PRINTED CIRCUIT BOARD ON CABIN TEMPERATURE CONTROLLER.  THIS WAS CAUSE OF SMOKE.
